# SDR DHL200070721C

- Difficulty date: May 16, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 SLAT O/B TRACK TO SLAT ATTACH CLIP IS CRACKED ON THE I/B RADIUS.  REPLACED ATTACH CLIP AT NR 2 SLAT O/B TRACK TO SLAT PER SRM 51-30-2.
